Alert archive / Mississippi / Wind Advisories in 2020
Wind Advisory 1, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Jan 10, 2020, 3:26 AM CST for 4 states. It took effect at Jan 10, 2020, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2020, 3:26 AM CST (09:26 UTC)
- In effect from
- Jan 10, 2020, 6:00 PM CST
- Expired
- Jan 11, 2020, 10:07 AM CST
- In force
- 16 hr
- Issued by
- NWS Memphis, TN
All 55 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 507 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
163 WWUS74 KMEG 100926 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 326 AM CST Fri Jan 10 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-102200- /O.NEW.KMEG.WI.Y.0001.200111T0000Z-200111T1800Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, and Caruthersville 326 AM CST Fri Jan 10 2020 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of East Arkansas and Southeast Missouri. * WHEN...From 6 PM this evening to noon CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-102200- /O.NEW.KMEG.WI.Y.0001.200111T0000Z-200112T0000Z/ DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate- Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS- Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 326 AM CST Fri Jan 10 2020 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi and West Tennessee. * WHEN...From 6 PM this evening to 6 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KRM
4 follow-up statements
096 WWUS74 KMEG 102130 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 330 PM CST Fri Jan 10 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-110615- /O.CON.KMEG.WI.Y.0001.200111T0000Z-200111T1800Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, and Caruthersville 330 PM CST Fri Jan 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of East Arkansas and Southeast Missouri. * WHEN...From 6 PM this evening to noon CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-110615- /O.CON.KMEG.WI.Y.0001.200111T0000Z-200112T0000Z/ DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate- Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS- Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 330 PM CST Fri Jan 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi and West Tennessee. * WHEN...From 6 PM this evening to 6 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
331 WWUS74 KMEG 110251 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 851 PM CST Fri Jan 10 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-111100- /O.CON.KMEG.WI.Y.0001.000000T0000Z-200111T1800Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, and Caruthersville 851 PM CST Fri Jan 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of East Arkansas and Southeast Missouri. * WHEN...From 6 PM this evening to noon CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111100- /O.CON.KMEG.WI.Y.0001.000000T0000Z-200112T0000Z/ DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate- Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS- Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 851 PM CST Fri Jan 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi and West Tennessee. * WHEN...From 6 PM this evening to 6 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
859 WWUS74 KMEG 111103 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 503 AM CST Sat Jan 11 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-111800- /O.CON.KMEG.WI.Y.0001.000000T0000Z-200111T1800Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, and Caruthersville 503 AM CST Sat Jan 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of East Arkansas and Southeast Missouri. * WHEN...through 12 PM CST. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-120000- /O.CON.KMEG.WI.Y.0001.000000T0000Z-200112T0000Z/ DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate- Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS- Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 503 AM CST Sat Jan 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi and West Tennessee. * WHEN...Through 6 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
054 WWUS74 KMEG 111607 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1007 AM CST Sat Jan 11 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-111715- /O.CAN.KMEG.WI.Y.0001.000000T0000Z-200111T1800Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, and Caruthersville 1007 AM CST Sat Jan 11 2020 ...WIND ADVISORY IS CANCELLED... Winds have subsided and so the Wind Advisory has been cancelled. $$ MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111715- /O.CAN.KMEG.WI.Y.0001.000000T0000Z-200112T0000Z/ DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate- Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS- Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 1007 AM CST Sat Jan 11 2020 ...WIND ADVISORY IS CANCELLED... Winds have subsided and so the Wind Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jan 9, 11:41 PM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Jan 9, 11:41 PM CST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1141 PM CST Thu Jan 9 2020
.UPDATE...
Updated 06Z Aviation Discussion.
&&
.PREV DISCUSSION... /issued 836 PM CST Thu Jan 9 2020/
UPDATE...Evening Update.
DISCUSSION...
We should see a gradual increase in showers through the remainder
of the night. Strengthening South winds will keep temperatures
from cooling much more than they are now...and they may even warm
a little. Warm and wet tomorrow with thunderstorms becoming more
likely tomorrow afternoon.
30
PREV DISCUSSION... /issued 542 PM CST Thu Jan 9 2020/
Skies are cloudy across the western half of the Mid-South with
mostly skies elsewhere. Temperatures currently range from the mid
50s to mid 60s. A line of showers currently extends from the
Missouri bootheel southward across east Arkansas.
A warm front which currently extends from northeast Texas into
southern Louisiana will continue to move northeast tonight. As the
warm front approaches the region, more showers are expected to
develop ahead of the front and move through the Mid-South.
Temperatures will remain quite mild for early January with lows
Friday morning in the mid 50s.
By Friday morning, the warm front will have moved out of the
region. A strong cold front will start to approach the region from
the north and west. As it gets closer, more showers and some
isolated thunderstorms are expected to move through the region.
Temperatures will be a little warmer than today with highs in the
mid to upper 60s.
On Friday night, low pressure will develop along the front over
south Texas and move northeast reaching northeast Arkansas by
early Saturday morning. Expect more showers and thunderstorms to
move through the Mid-South. Locally heavy rainfall is possible
especially over portions of northeast Arkansas and the Missouri
Bootheel so a Flash Flood Watch will be issued for these areas for
Friday night and Saturday morning. In addition, some of the
thunderstorms could become severe with the most likely time for
these storms starting during the overnight hours. The main threat
appears to be damaging winds but tornadoes and large hail are also
possible.
The cold front will move through the region on Saturday with more
thunderstorms expected mainly ahead of the front. Severe
thunderstorms will still be possible during the morning hours. The
cold front will be east of the region by Saturday night so that
only a few showers are possible over extreme eastern sections of
the Mid-South by Saturday evening. Temperatures will turn colder
Saturday night with lows Sunday morning from the upper 20s to mid
30s.
High pressure will build into the region bringing a period of dry
and cooler weather for Sunday and Sunday night. A warm front will
move north out of the Gulf of Mexico starting Monday and reaching
the Mid-South by Wednesday. As it gets closer to the region,
scattered showers will develop ahead of the front and move north
into southern sections of the Mid-South from Monday through
Wednesday.
Another cold front will sweep through the region Wednesday night
and next Thursday morning bringing more showers to the region.
ARS
&&
.AVIATION...
/06Z TAFs/
Strong southerly winds will continue through the TAF period as an
upper level low approaches the region. Gusty winds will increase
through tomorrow with the potential for sustained winds reaching 30kts
at MEM by 09Z. VFR CIGs will gradually start to lower to MVFR as
showers move through the area tonight showers and will persist
through tomorrow with the potential for VCTS at all sites.
Confidence is low on timing of these showers... some short range
models suggest a lull in showers ahead of a line that will move
through shortly after the TAF period. Since models differ on when
this lull will happen, decided to just keep -SHRA VCTS from 03Z
until the end of the period.
SGW
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch from Friday evening through Saturday morning
for Clay-Greene.
MO...Flash Flood Watch from Friday evening through Saturday morning
for Dunklin-Pemiscot.
MS...None.
TN...None.
&&Hazardous weather outlook, Jan 9, 4:13 AM CST, 23 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 413 AM CST Thu Jan 9 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-101215- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 413 AM CST Thu Jan 9 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday An extended period of rainfall is forecast from Friday through Saturday. Flooding potential will likely increase Friday night through Saturday, when rain becomes heavy. Rainfall amounts will range from 2-3 inches with isolated higher amounts. Flash flooding and river flooding will be possible. Strong to severe storms will be possible Friday night and Saturday. Damaging winds, hail, and tornadoes are all possible with this event. In addition with saturated soils already in place, downed trees may be possible with strong gradient winds that are expected to occur during that time period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this week. KRM
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 9:11 PM CST | River Flood Warning | MEG | Monroe | 6 days |
| Jan 9, 9:11 PM CST | River Flood Warning | MEG | Monroe | 10 days |
| Jan 10, 9:15 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 21 days |
| Jan 10, 12:09 PM CST | River Flood Warning | MEG | Tunica | 20 days |
| Jan 10, 12:16 PM CST | River Flood Advisory | MEG | DeSoto | 4 days |
| Jan 10, 9:15 AM CST | River Flood Warning | MEG | Clay, Greene | 17 days |
| Jan 10, 9:15 AM CST | River Flood Warning | MEG | Mississippi, Poinsett | 49 hr |
| Jan 10, 12:09 PM CST | River Flood Warning | MEG | Mississippi | 19 days |
| Jan 10, 9:15 AM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 6 days |
| Jan 10, 9:15 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 10 days |
| Jan 10, 12:09 PM CST | River Flood Warning | MEG | Lake | 15 days |
Nearby
Wind Advisories in Mississippi, 2020Wind Advisories in Tennessee, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.